# SDR AALA20050810

- Difficulty date: December 10, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N33414
- Make and model: Doug DC-9-82
- Aircraft serial: 49325
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - CEILING EMERGENCY LIGHTS AT ROWS 23 TO 27 INOPERATIVE.  REPLACED BATTERY PACK AT ROW 27 FOR CEILING EMERGENCY LIGHTS AT ROWS 23 TO 27.  SYSTEM GROUND CHECKED NORMAL OPERATION.
